2019
Том 71
№ 10

All Issues

Daletskii A. Yu.

Articles: 3
Article (English)

Infinite systems of stochastic differential equations and some lattice models on compact Riemannian manifolds

Daletskii A. Yu., Kondratiev Yu. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 3. - pp. 326–337

Stochastic dynamics associated with Gibbs measures on an infinite product of compact Riemannian manifolds is constructed. The probabilistic representations for the corresponding Feller semigroups are obtained. The uniqueness of the dynamics is proved.

Article (Ukrainian)

A group approach to the integration of the infinite Toda chain

Daletskii A. Yu., Podkolzin G. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 518-521

Brief Communications (Russian)

Equations of the first order with functional derivatives

Daletskii A. Yu., Kukharchuk N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1966. - 18, № 6. - pp. 114-117